# SDR CA990119044

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520BE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 537750
- Condition: Fractured
- Location: Nr 2 Cylinder
- Part time: 165 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 CYLINDER ROCKER COVER HOLD-DOWN BOLTS BROKE, SENDING INTAKE BOLT UPPER BROKEN HALF THROUGH THE ROCKER COVER. THE CYLINDER WAS REMOVED AND SENT FOR REPAIR.  NO OTHER DAMAGE WAS FOUND TO THE CYLINDER OR THE PISTON.  ALL OTHER HOLD-DOWN BOLTS WERE CHECKED.
